# SDR 2008FA0000249

- Difficulty date: February 7, 2008
- Submitted: April 11, 2008
- Operation: General aviation
- Aircraft: N6562V
- Make and model: Cessna 172RG
- Aircraft serial: 172RG0775
- Engine: Lyc O360*
- System (JASC): 3233 · Landing Gear Actuator
- Part: Seal
- Part number: MS28775112
- Condition: Leaking
- Location: Nlg Actuator
- Component: Actuator
- Component part number: 12805149
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER REPEATED TOUCH AND GO PROCEDURES, THE AC FAILED TO RETRACT THE LANDING GEAR DUE TO A LACK OF HYDRAULIC FLUID. THIS RESULTED IN A GEAR UP LANDING.  DURING THE ACCIDENT INVESTIGATION IT WAS DETERMINED THAT THE HYDRAULIC FLUID RESERVOIR WAS DEPLETED OF FLUID BY CYCLING THE LANDING GEAR.  THE NLG ACTUATOR WAS LEAKING STEADILY WHILE THE HYDRAULIC PUMP WAS CYCLING.  DAMAGE TO THE AC WAS LIMITED DUE TO THE PROPER EXECUTION OF EMERGENCY LANDING PROCEDURES.  THERE WERE NO INJURIES.  (K)
